Massive exacerbation of multiple sclerosis after withdrawal and early restart of treatment with natalizumab.

@article{Beume2015MassiveEO,
  title={Massive exacerbation of multiple sclerosis after withdrawal and early restart of treatment with natalizumab.},
  author={Lena A Beume and Rick Dersch and Hannah Fuhrer and Oliver Stich and Sebastian Rauer and Wolf D Niesen},
  journal={Journal of clinical neuroscience : official journal of the Neurosurgical Society of Australasia},
  year={2015},
  volume={22 2},
  pages={400-1}
}
We present a 46-year-old woman with a relapse of multiple sclerosis (MS) that began 3 months after withdrawal from long-term treatment with natalizumab. Shortly after restart of a single dose of natalizumab she developed a fulminant MS rebound with stupor and tetraparesis. Cerebral MRI showed massive progression in the number of lesions and tumefactive lesions with ring gadolinium-enhancement. Stereotactic brain biopsy revealed acute demyelination and B-cell dominated inflammation. The patient… CONTINUE READING
Blog posts, news articles and tweet counts and IDs sourced by
Altmetric.com